Your browser has javascript turned off or blocked. This will lead to some parts of our website to not work properly or at all. Turn on javascript for best performance.

The browser you are using is not supported by this website. All versions of Internet Explorer are no longer supported, either by us or Microsoft (read more here: https://www.microsoft.com/en-us/microsoft-365/windows/end-of-ie-support).

Please use a modern browser to fully experience our website, such as the newest versions of Edge, Chrome, Firefox or Safari etc.

Typical working day..

Roman Pasechnik

Senior lecturer

Typical working day..

Fine structure of anomalous dimensions in N = 4 super-Yang-Mills theory

Author

  • A. V. Belitsky
  • G. P. Korchemsky
  • R. S. Pasechnik

Summary, in English

Anomalous dimensions of high-twist Wilson operators in generic gauge theories occupy a band of width growing logarithmically with their conformal spin. We perform a systematic study of its fine structure in the autonomous SL (2) subsector of the dilatation operator of planar N = 4 super-Yang-Mills theory which is believed to be integrable to all orders in 't Hooft coupling. We resort in our study on the framework of the Baxter equation to unravel the properties of the ground state trajectory and the excited trajectories in the spectrum. We use two complimentary approaches in our analysis based on the asymptotic solution of the Baxter equation and on the semiclassical expansion to work out the leading asymptotic expression for the trajectories in the upper and lower part of the band and to find how they are modified by the perturbative corrections.

Publishing year

2009-03-01

Language

English

Pages

244-278

Publication/Series

Nuclear Physics, Section B

Volume

809

Issue

1-2

Document type

Journal article

Publisher

North-Holland

Topic

  • Subatomic Physics

Status

Published

ISBN/ISSN/Other

  • ISSN: 0550-3213